# SDR SWIA200312010

- Difficulty date: May 24, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 730 hours, 754 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 1059
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOWN DISAGREE ON APPROACH - LEFT MAIN GEAR.  PERFORMED QRH PROCEDURE, LEFT MAIN GEAR EXTENDED NORMALLY.  REMOVED AND REPLACED MAIN LANDING GEAR SELECTOR VALVE WITH SERVICEABLE UNIT IAW CRJ MM 32-32-10.  LEAK CHECK AND OPS CHECK GOOD.
